DocServer

Items where Author is "Akemann, Charles A."

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Akemann, Charles A. and Wright, Steve (1980) Compact actions on C*-algebras. Glasgow Math. J., 21 (2). pp. 143-149.

Akemann, Charles A. and Wright, Steve (1979) Compact and weakly compact derivations of C\ast -algebras. Pacific J. Math., 85 (2). pp. 253-259.

This list was generated on Fri Nov 24 05:31:49 2017 AEDT.